I read on the levo patient info that taking the together could cause toxicity. What does that mean and how would I know if that happens? Along with those meds he has prescribed me 10mg of loritab for my back pain. Oh and I only have one kidney so I'm nervouse about all of this and I feel he doesnt answer my ?'s well
Hello. If you question the Doctor's judgment (as well you should), I would have you direct these concerns to his/her. I personally would not want to be the one to contradict your Dr by saying "sure it's ok" or "no, it's not." If you do not have confidence in the Dr obviously look for another. Maybe your pharmacist may be willing to modify the Dr's instructions. Sorry I can't be of more help.
Any time you have questions about meds, your pharmacist is the authority on it. Do you get all your meds from the same pharmacy? If so, your pharmacist would have picked up on a problem when it was filled. I can't find anywhere that they interact at all. If thinking about it, it may be if you lose weight it could lead to toxicity if your dose isn't adjusted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2011 • 2 answers
Posted 5 Mar 2012 • 1 answer
Posted 8 Feb 2013 • 1 answer
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Posted 7 Mar 2015 • 1 answer